# SDR VNAA2017093011101

- Difficulty date: September 30, 2017
- Submitted: September 30, 2017
- Operation: Air carrier
- Aircraft: N596NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15411
- Aircraft time: 3,247 hours, 3,001 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE OF ELECTRICAL BURNING ODOR IN CABIN ROW 15. MX PERFORMED AN OPS CHECKS AND INSPECTED THE GALLEY HEAT SYSTEM,  BOTH RECIRCULATION FANS,  BOTH AVIONICS FANS, BOTH PACKS, AND INSPECTED THE PSU'S. ALL OPS CHECKED GOOD.
